# SDR 2002FA0001144

- Difficulty date: September 25, 2002
- Submitted: October 8, 2002
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355B000103
- Part serial: 1630
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE UNIT PASSED ALL TESTS AND WAS READY TO BE SHIPPED BACK TO THE CUSTOMER.  WHEN THE TECHNICIAN NOTICED A RATTLE INSIDE THE UNIT.  THE UNIT WAS OPENED AND A WASHER WAS FOUND LOOSE INSIDE.  THE WASHER WAS NOT A PART OF THE ASSEMBLY AND ITS ORIGIN WAS UNKNOWN.  THE WASHER WAS REMOVED AND THE UNIT WAS RETESTED, TESTED GOOD AND WAS RETURNED.
